# SDR FDEA201801090100

- Difficulty date: January 9, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,453 hours, 37,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7325515
- Condition: Damaged
- Location: Bs 1129-1149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, BS 1135 - 1139 SEAT-TRACK GOUGED AT RBL 47.5.  REPLACED THE SEAT TRACK IAW SRM 53-70-00, FIG 1, VOL 1, SRM 51-31-01, VOL 2, AND SR10-53-002
